# SDR SIMA2018061304013

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL WAS CORRODED,  REPLACED THE CARGO DOOR SILL IAW SRM 51-40-02.
